# SDR ABXA9701002

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168503
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE FOUND TO BE DELAMINATED ON UPPER SKIN.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
